Remember, some discharge is normal. It just means that your vagina is doing its job and cleansing itself! You said you're pretty sure you're in perimenopause - that could be all that's going on. Your hormones are going nutty and readjusting, and so your discharge is changing. That's perfectly normal. You had BV, which exacerbated the discharge, and made it seem a lot more extreme, but now you've been on the meds, and the discharge has gotten better - so now you're probably just seeing the bit of discharge that's due to the perimenopause.
Now, it IS possible that the infection isn't completely cleared. At this point, it probably isn't because you said you stil have a few more days of the Flagyl. Just keep taking it and see if it clears up after you're done with everything. It's also possible that you may have to go on a longer dose of antibiotics. That has happened to me. I had funky discharge, was diagnosed with BV, took a week of Flagyl, and still had a little tiny bit of funky discharge - so they put me on Flagyl for 2 more weeks just to be on the safe side. You could ask your GYN to do a swab and test and see if it's cleared up.
Clear, watery discharge generally isn't a cause for alarm. When I got BV, it was a yeast/BV combo, which is just.... awful.
So, in summary, this could just be your body's natural change. If you're still worried and it's still occurring after you finish the meds, have your GYN do a swab.